MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1753193408094438

Медицинская библиотека · The Journal of hand surgery, European volume · 2010

Complications in the upper extremity following intra-arterial drug abuse.

Lindfors N C, Vilpponen L, Raatikainen T

СтатьяПеревод в очереди

Аннотация

A retrospective study of drug abuse patients who developed arterial and venous complications in the upper extremity during 2002-2006 was performed. Twenty-two patients were admitted to hospital on 24 occasions over this period for treatment by our hand clinic. The drug most frequently causing complications was midazolam. The predominant clinical findings were increasing pain and loss of sensitivity in the hand, followed by oedema, cyanosis and marbling of the skin. Treatments included brachial block anaesthesia, low molecular weight heparin, embolectomy and fasciotomies. Despite these measures, amputations, mainly of the fingertips, were necessary in 15 patients. Complications in the upper extremity after self-injection by drug addicts are increasing; information and preventive procedures to minimize these complications are important and demanding tasks for health care bodies.

Для цитирования: Lindfors N C, Vilpponen L, Raatikainen T. Complications in the upper extremity following intra-arterial drug abuse.. The Journal of hand surgery, European volume. 2010. DOI: 10.1177/1753193408094438.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.